On the variation of permanents

Bhatia, Rajendra ; Elsner, Ludwig (1990) On the variation of permanents Linear and Multilinear Algebra, 27 (2). pp. 105-110. ISSN 0308-1087

Full text not available from this repository.

Official URL: http://www.tandfonline.com/doi/abs/10.1080/0308108...

Related URL: http://dx.doi.org/10.1080/03081089008817999


It is shown that for any two n-by-nmatrices A,Bthe inequality per |(A)-per(B)|≤n||A-B||max(||A,||B||)n-1 holds || ||=|| ||p, the lp- operator norm (1≤p≤∞)for . There are operator norms for which this inequality is invalid for some A B.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Ltd.
ID Code:97456
Deposited On:11 Feb 2013 05:26
Last Modified:11 Feb 2013 05:26

Repository Staff Only: item control page